Tag Archives: neuropathy

Thanks for the hugs

First I want to say ‘thanks for the hugs’. I received several emails and virtual hugs after my post yesterday. I really appreciate the support – and often when I get into one of my down moods, I just need a little encouragement. I know that I tend to ‘catastrophize’  – that is, to imagine… Read More »

One more chemo day done!

Today was a busy day up at Stanford. I had an oncology appointment, chemo infusion, and then a workshop on make-up (sponsored by Look good feel better). I’ll talk about the first two here, and the latter in a separate blog post. The good news from the oncology appointment is that the thing my oncologist felt… Read More »

Today’s side-effect – cognitive numbness

I was fine this morning. I woke up feeling pretty good, but have since experienced a cognitive decline. I did get out to run a few errands, which involved driving. I was fine when I first set out, but not doing too well by the time I got home about 90-minutes later. After my bike… Read More »

How I’m doing and a bike adventure

I’ve been blogging a lot over the last two days, but not really talking about how I’m doing. I haven’t really said much about the side effects I’m experiencing with the Paclitaxol (taxol) and various premeds. One of the premeds is a steroid, which certainly leaves me feeling bouncy for the first two days. I’m… Read More »

And so Paclitaxol (Taxol) has begun as have the hot flashes

It occurs to me that after next weeks infusion I will be half way through chemotherapy. I’ve finished what for most people is the worst of it, AC chemo, and am now on Paclitaxol (taxol for short). Going into the infusion yesterday I was scared. I was afraid of the side effects of the new… Read More »

Preparing for neuropathy

I have been thinking about neuropathy a bit lately – in part because several strong women in my support groups have been having neuropathy – specifically with the Taxol chemo. I’m currently on AC chemo, but when that is finished, I do 12 weeks of taxol. Neuropathy is one of the potential side effects. It… Read More »